# SDR DL76L001928

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 12,457 hours, 1,948 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0201720001
- Condition: Exposed
- Location: Seat 1
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON LAYOVER, EMERGENCY ESCAPE PATH LIGHTING AT SEAT 1 - 5 LEFT AND RIGHT SIDE INOP.  FOUND LAMP HOLDER AT SEAT 1B SHORTED TO FRAME OF SEAT.  REPLACED SOCKET AND FUSE IN POWER SUPPLY.
